Long-wave radiation from clear skies

A - Papers appearing in refereed journals

Penman, H. L., Sheppard, P. A., Stagg, J. M., Gold, E., Monteith, J. L., Robinson, G. D. and Businger, J. A. 1964. Long-wave radiation from clear skies. Quarterly Journal of the Royal Meteorological Society. 90 (386), pp. 488-491.

AuthorsPenman, H. L., Sheppard, P. A., Stagg, J. M., Gold, E., Monteith, J. L., Robinson, G. D. and Businger, J. A.
Year of Publication1964
JournalQuarterly Journal of the Royal Meteorological Society
Journal citation90 (386), pp. 488-491
Open accessPublished as non-open access
ISSN00359009

Permalink - https://repository.rothamsted.ac.uk/item/8w225/long-wave-radiation-from-clear-skies

12 total views
0 total downloads
0 views this month
0 downloads this month